Show simple item record

dc.contributor.authorBelarbi, Abdelkader ( )
dc.contributor.authorBenchohra, Mouffak ( Orcid Icon 0000-0003-3063-9449 )
dc.date.accessioned2021-05-18T14:12:18Z
dc.date.available2021-05-18T14:12:18Z
dc.date.issued2005-01-04
dc.identifier.citationBelarbi, A., & Benchohra, M. (2005). Existence results for nonlinear boundary-value problems with integral boundary conditions. Electronic Journal of Differential Equations, 2005(06), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13577
dc.description.abstractIn this paper, we investigate the existence of solutions for a second order nonlinear boundary-value problem with integral boundary conditions. By using suitable fixed point theorems, we study the cases when the right hand side has convex and nonconvex values.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectNonlinear boundary-value problemsen_US
dc.subjectIntegral boundary conditionsen_US
dc.subjectContractionen_US
dc.subjectFixed pointen_US
dc.titleExistence results for nonlinear boundary-value problems with integral boundary conditionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record